Alert archive / Florida / River Flood Warnings in 2016
River Flood Warning 1, NWS Miami, FL
NWS Miami, FL issued this river flood warning at Jan 28, 2016, 2:28 PM EST for Glades County, Florida. It took effect at Jan 29, 2016, 1:00 PM EST. It was in force for 4 days.
The area
The outline as issued.
The facts
- Issued
- Jan 28, 2016, 2:28 PM EST (19:28 UTC)
- In effect from
- Jan 29, 2016, 1:00 PM EST
- Expired
- Feb 2, 2016, 10:48 AM EST
- In force
- 4 days
- Issued by
- NWS Miami, FL
- Area
- Storm-based polygon
- Flood severity
- Minor
County Glades County, FL
The radar
The Tampa radar (KTBW), 138 km from the middle of the area, began a volume at 19:29 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Fisheating Creek at Palmdale (PLMF1). The gauge peaked at 7.69 ft at Jan 30, 2016, 11:00 PM EST.
- Action stage
- 5 ft
- Minor stage
- 7 ft
- Moderate stage
- 8 ft
- Major stage
- 9 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 02256500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
007
WGUS42 KMFL 281928
FLWMFL
Flood Warning
National Weather Service Miami FL
228 PM EST THU JAN 28 2016
...The National Weather Service in Miami, FL has issued a Flood Warning for the
following rivers...
Fisheating Creek
Fisheating Creek is forecast to rise to flood stage by Friday afternoon and
crest around 7.4 feet by Saturday afternoon. The creek will then slowly subside
late this weekend but remain in flood stage.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive vehicles through areas where water covers the road.
Stay tuned to NOAA Weather Radio for additional information and updates.
&&
FLC043-290828-
/O.NEW.KMFL.FL.W.0001.160129T1800Z-000000T0000Z/
/PLMF1.1.ER.160129T1800Z.160130T1800Z.000000T0000Z.NO/
228 PM EST THU JAN 28 2016
The National Weather Service in WFO Miami, FL has issued a
* Flood Warning for
The Fisheating Creek near Palmdale
* From Friday afternoon until further notice
* At 02PM Thursday the stage was...6.2 feet
* Minor flooding is forecast
* Flood stage is 7.0 feet
* Forecast to rise above flood stage by tomorrow early afternoon and continue to
rise to near 7.4 feet by Saturday evening.
This crest compares to a previous crest of 7.4 feet on Sep 23 1962.
&&
Fld Observed Forecast 7AM
Location Stg STG DAY TIME Fri Sat Sun
Lake Okeechobee/Fisheating Creek
Palmdale 7 6.2 Thu 02 PM 6.7 7.2 7.4
&&
LAT...LON 2690 8129 2695 8126 2698 8135 2693 8137
$$10 follow-up statements
500
WGUS82 KMFL 290234
FLSMFL
FLOOD WARNING
NATIONAL WEATHER SERVICE MIAMI FL
934 PM EST THU JAN 28 2016
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN FLORIDA..
FISHEATING CREEK NEAR PALMDALE AFFECTING GLADES COUNTY
AFFECTING THE FOLLOWING COUNTIES IN FLORIDA...GLADES
HEAVY RAINFALL FROM THE PAST FEW DAYS WILL CAUSE THE CREEK TO RISE
ABOVE FLOOD STAGE FRIDAY AFTERNOON AND CREST THIS WEEKEND AT
AROUND 7.5 FEET.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT ANY FLOODING TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANGEMENT. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
OFFICE.
DO NOT DRIVE VEHICLES THROUGH AREAS WHERE WATER COVERS THE ROAD.
STAY TUNED TO NOAA WEATHER RADIO FOR ADDITIONAL INFORMATION AND UPDATES.
&&
FLC043-291434-
/O.CON.KMFL.FL.W.0001.160129T1800Z-000000T0000Z/
/PLMF1.1.ER.160129T1800Z.160131T0000Z.000000T0000Z.NO/
934 PM EST THU JAN 28 2016
THE FLOOD WARNING CONTINUES FOR
THE FISHEATING CREEK NEAR PALMDALE
* UNTIL FURTHER NOTICE
* AT 09PM THURSDAY THE STAGE WAS...6.4 FEET
* MINOR FLOODING IS FORECAST
* FLOOD STAGE IS 7.0 FEET
* FORECAST TO RISE ABOVE FLOOD STAGE BY TOMORROW EARLY AFTERNOON AND CONTINUE TO
RISE TO NEAR 7.5 FEET BY SATURDAY EVENING.
THIS CREST COMPARES TO A PREVIOUS CREST OF 7.2 FEET ON SEP 3 2015.
&&
FLD OBSERVED FORECAST 7AM
LOCATION STG STG DAY TIME FRI SAT SUN
LAKE OKEECHOBEE/FISHEATING CREEK
PALMDALE 7 6.4 THU 09 PM 7.3 7.5 7.4
&&
LAT...LON 2690 8129 2695 8126 2698 8135 2693 8137
$$360
WGUS82 KMFL 292056
FLSMFL
FLOOD WARNING
NATIONAL WEATHER SERVICE MIAMI FL
356 PM EST FRI JAN 29 2016
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN FLORIDA..
FISHEATING CREEK NEAR PALMDALE AFFECTING GLADES COUNTY
AFFECTING THE FOLLOWING COUNTIES IN FLORIDA...GLADES
FISHEATING CREEK IS AT 6.9 FEET THIS AFTERNOON AND IS FORECAST TO GO INTO FLOOD
STAGE THIS EVENING. THE CREEK WILL CONTINUE TO RISE AND WILL CREST AT 7.5 FEET
SATURDAY EVENING THROUGH SUNDAY EVENING. THE CREEK WILL THEN SLOWLY FALL...BUT
REMAIN IN FLOOD STAGE THROUGH EARLY WEDNESDAY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT ANY FLOODING TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANGEMENT. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
OFFICE.
DO NOT DRIVE VEHICLES THROUGH AREAS WHERE WATER COVERS THE ROAD.
STAY TUNED TO NOAA WEATHER RADIO FOR ADDITIONAL INFORMATION AND UPDATES.
&&
FLC043-300856-
/O.CON.KMFL.FL.W.0001.000000T0000Z-000000T0000Z/
/PLMF1.1.ER.160129T2207Z.160131T0000Z.000000T0000Z.NO/
356 PM EST FRI JAN 29 2016
THE FLOOD WARNING CONTINUES FOR
THE FISHEATING CREEK NEAR PALMDALE
* UNTIL FURTHER NOTICE
* AT 03PM FRIDAY THE STAGE WAS...6.9 FEET
* MINOR FLOODING IS FORECAST
* FLOOD STAGE IS 7.0 FEET
* FORECAST TO RISE ABOVE FLOOD STAGE BY LATE THIS AFTERNOON AND CONTINUE TO RISE
TO NEAR 7.5 FEET BY SUNDAY MORNING.
THIS CREST COMPARES TO A PREVIOUS CREST OF 7.2 FEET ON SEP 3 2015.
&&
FLD OBSERVED FORECAST 7AM
LOCATION STG STG DAY TIME SAT SUN MON
LAKE OKEECHOBEE/FISHEATING CREEK
PALMDALE 7 6.9 FRI 03 PM 7.2 7.5 7.4
&&
LAT...LON 2690 8129 2695 8126 2698 8135 2693 8137
$$548
WGUS82 KMFL 300139
FLSMFL
FLOOD WARNING
NATIONAL WEATHER SERVICE MIAMI FL
839 PM EST FRI JAN 29 2016
...THE FLOOD WARNING CONTINUES FOR FISHEATING CREEK NEAR PALMDALE...
AFFECTING THE FOLLOWING COUNTIES IN FLORIDA...GLADES
FISHEATING CREEK IS AT 7.1 FEET THIS EVENING...ABOVE THE 7.0 FOOT FLOOD
STAGE. THE CREEK WILL CONTINUE TO RISE AND IS FORECAST TO CREST AT AROUND
7.5 FEET SATURDAY THROUGH SUNDAY. THE CREEK IS THEN FORECAST A SLOW FALL...BUT
REMAIN IN FLOOD STAGE THROUGH EARLY WEDNESDAY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT ANY FLOODING TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANGEMENT. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
OFFICE.
DO NOT DRIVE VEHICLES THROUGH AREAS WHERE WATER COVERS THE ROAD.
STAY TUNED TO NOAA WEATHER RADIO FOR ADDITIONAL INFORMATION AND UPDATES.
&&
FLC043-301339-
/O.CON.KMFL.FL.W.0001.000000T0000Z-000000T0000Z/
/PLMF1.1.ER.160129T2315Z.160131T0600Z.000000T0000Z.NO/
839 PM EST FRI JAN 29 2016
THE FLOOD WARNING CONTINUES FOR
THE FISHEATING CREEK NEAR PALMDALE
* UNTIL FURTHER NOTICE
* AT 08PM FRIDAY THE STAGE WAS...7.1 FEET
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST
* FLOOD STAGE IS 7.0 FEET
* THE RIVER WILL CONTINUE RISING TO NEAR 7.5 FEET BY EARLY SUNDAY MORNING THEN
BEGIN FALLING.
THIS CREST COMPARES TO A PREVIOUS CREST OF 7.2 FEET ON SEP 3 2015.
&&
FLD OBSERVED FORECAST 7AM
LOCATION STG STG DAY TIME SAT SUN MON
LAKE OKEECHOBEE/FISHEATING CREEK
PALMDALE 7 7.1 FRI 08 PM 7.5 7.4 7.2
&&
LAT...LON 2690 8129 2695 8126 2698 8135 2693 8137
$$568
WGUS82 KMFL 302032
FLSMFL
FLOOD WARNING
NATIONAL WEATHER SERVICE MIAMI FL
332 PM EST SAT JAN 30 2016
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN FLORIDA..
FISHEATING CREEK NEAR PALMDALE AFFECTING GLADES COUNTY
AFFECTING THE FOLLOWING COUNTIES IN FLORIDA...GLADES
FISHEATING CREEK IS AT 7.5 FEET LATE THIS MORNING...ABOVE THE 7.0 FOOT FLOOD
STAGE. THE CREEK WILL CONTINUE TO RISE AND IS FORECAST TO CREST AT AROUND
7.9 FEET ON SUNDAY. THIS STAGE IS CLOSE TO THE MODERATE FLOOD STAGE WHICH IS
8.0 FEET FOR FISHEATING CREEK. THE CREEK IS THEN FORECAST A SLOW FALL...BUT
REMAIN IN FLOOD STAGE THROUGH LATE WEDNESDAY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT ANY FLOODING TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANGEMENT. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
OFFICE.
DO NOT DRIVE VEHICLES THROUGH AREAS WHERE WATER COVERS THE ROAD.
STAY TUNED TO NOAA WEATHER RADIO FOR ADDITIONAL INFORMATION AND UPDATES.
&&
FLC043-310832-
/O.CON.KMFL.FL.W.0001.000000T0000Z-000000T0000Z/
/PLMF1.1.ER.160129T2315Z.160131T1200Z.000000T0000Z.NO/
332 PM EST SAT JAN 30 2016
THE FLOOD WARNING CONTINUES FOR
THE FISHEATING CREEK NEAR PALMDALE
* UNTIL FURTHER NOTICE
* AT 03PM SATURDAY THE STAGE WAS...7.6 FEET
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST
* FLOOD STAGE IS 7.0 FEET
* THE RIVER WILL CONTINUE RISING TO NEAR 7.9 FEET BY TOMORROW MORNING THEN BEGIN
FALLING.
THIS CREST COMPARES TO A PREVIOUS CREST OF 7.9 FEET ON AUG 29, 1949.
&&
FLD OBSERVED FORECAST 7AM
LOCATION STG STG DAY TIME SUN MON TUE
LAKE OKEECHOBEE/FISHEATING CREEK
PALMDALE 7 7.6 SAT 03 PM 7.9 7.8 7.5
&&
LAT...LON 2690 8129 2695 8126 2698 8135 2693 8137
$$547
WGUS82 KMFL 310138
FLSMFL
FLOOD WARNING
NATIONAL WEATHER SERVICE MIAMI FL
838 PM EST SAT JAN 30 2016
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN FLORIDA..
FISHEATING CREEK NEAR PALMDALE AFFECTING GLADES COUNTY
AFFECTING THE FOLLOWING COUNTIES IN FLORIDA...GLADES
FISHEATING CREEK IS AT 7.7 FEET THIS EVENING...ABOVE THE 7.0 FOOT FLOOD
STAGE. THE CREEK WILL CONTINUE TO RISE AND IS FORECAST TO CREST AT AROUND
7.8 FEET ON SUNDAY. THIS STAGE IS CLOSE TO THE MODERATE FLOOD STAGE WHICH IS
8.0 FEET FOR FISHEATING CREEK. THE CREEK IS THEN FORECAST A SLOW FALL...BUT
REMAIN IN FLOOD STAGE THROUGH WEDNESDAY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT ANY FLOODING TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANGEMENT. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
OFFICE.
DO NOT DRIVE VEHICLES THROUGH AREAS WHERE WATER COVERS THE ROAD.
STAY TUNED TO NOAA WEATHER RADIO FOR ADDITIONAL INFORMATION AND UPDATES.
&&
FLC043-311338-
/O.CON.KMFL.FL.W.0001.000000T0000Z-000000T0000Z/
/PLMF1.1.ER.160129T2315Z.160131T1200Z.000000T0000Z.NO/
838 PM EST SAT JAN 30 2016
THE FLOOD WARNING CONTINUES FOR
THE FISHEATING CREEK NEAR PALMDALE
* UNTIL FURTHER NOTICE
* AT 08PM SATURDAY THE STAGE WAS...7.7 FEET
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST
* FLOOD STAGE IS 7.0 FEET
* THE RIVER WILL CONTINUE RISING TO NEAR 7.7 FEET BY AFTER MIDNIGHT TOMORROW
THEN BEGIN FALLING.
THIS CREST COMPARES TO A PREVIOUS CREST OF 7.2 FEET ON SEP 3 2015.
&&
FLD OBSERVED FORECAST 7AM
LOCATION STG STG DAY TIME SUN MON TUE
LAKE OKEECHOBEE/FISHEATING CREEK
PALMDALE 7 7.7 SAT 08 PM 7.8 7.4 7.2
&&
LAT...LON 2690 8129 2695 8126 2698 8135 2693 8137
$$621
WGUS82 KMFL 311510
FLSMFL
FLOOD WARNING
NATIONAL WEATHER SERVICE MIAMI FL
1010 AM EST SUN JAN 31 2016
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN FLORIDA...
FISHEATING CREEK NEAR PALMDALE AFFECTING GLADES COUNTY
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT ANY FLOODING TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
OFFICE.
DO NOT DRIVE VEHICLES THROUGH AREAS WHERE WATER COVERS THE ROAD.
STAY TUNED TO NOAA WEATHER RADIO FOR ADDITIONAL INFORMATION AND UPDATES.
&&
FLC043-010310-
/O.EXT.KMFL.FL.W.0001.000000T0000Z-160204T0600Z/
/PLMF1.1.ER.160129T2315Z.160131T0700Z.160204T0000Z.NO/
1010 AM EST SUN JAN 31 2016
THE FLOOD WARNING CONTINUES FOR
THE FISHEATING CREEK NEAR PALMDALE
* UNTIL LATE WEDNESDAY NIGHT
* AT 09AM SUNDAY THE STAGE WAS...7.7 FEET
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST
* FLOOD STAGE IS 7.0 FEET
* THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY WEDNESDAY EVENING.
* AT 7.0 FEET...THE ACCESS ROAD TO THE CAMPGROUND AND BATH HOUSE ARE FLOODED
* AT 8.0 FEET...THE CAMPGROUND IS COMPLETELY FLOODED AND WATER BEGINS TO ENTER THE CAMPGROUND
MAIN OFFICE AND STORE.
* FLOOD HISTORY...THIS CREST COMPARES TO A PREVIOUS CREST OF 7.2 FEET ON SEP 3 2015.
&&
FLD OBSERVED FORECAST 7AM
LOCATION STG STG DAY TIME MON TUE WED
LAKE OKEECHOBEE/FISHEATING CREEK
PALMDALE 7 7.7 SUN 09 AM 7.6 7.3 7.1
&&
LAT...LON 2690 8129 2695 8126 2698 8135 2693 8137
$$731
WGUS82 KMFL 010131
FLSMFL
FLOOD WARNING
NATIONAL WEATHER SERVICE MIAMI FL
831 PM EST SUN JAN 31 2016
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN FLORIDA...
FISHEATING CREEK NEAR PALMDALE AFFECTING GLADES COUNTY
Fisheating Creek was at 7.5 feet this evening. The creek is forecast to
slowly fall through this week...but remain above flood stage through
early Wednesday morning.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT ANY FLOODING TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANGEMENT. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
OFFICE.
DO NOT DRIVE VEHICLES THROUGH AREAS WHERE WATER COVERS THE ROAD.
STAY TUNED TO NOAA WEATHER RADIO FOR ADDITIONAL INFORMATION AND UPDATES.
&&
FLC043-011331-
/O.EXT.KMFL.FL.W.0001.000000T0000Z-160203T1800Z/
/PLMF1.1.ER.160129T2315Z.160131T0700Z.160203T1200Z.NO/
831 PM EST SUN JAN 31 2016
THE FLOOD WARNING CONTINUES FOR
THE FISHEATING CREEK NEAR PALMDALE
* UNTIL WEDNESDAY AFTERNOON
* AT 08PM SUNDAY THE STAGE WAS...7.5 FEET
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST
* FLOOD STAGE IS 7.0 FEET
* THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY WEDNESDAY MORNING.
THIS CREST COMPARES TO A PREVIOUS CREST OF 7.2 FEET ON SEP 3 2015.
&&
FLD OBSERVED FORECAST 7AM
LOCATION STG STG DAY TIME MON TUE WED
LAKE OKEECHOBEE/FISHEATING CREEK
PALMDALE 7 7.5 SUN 08 PM 7.2 7.0 6.8
&&
LAT...LON 2690 8129 2695 8126 2698 8135 2693 8137
$$636
WGUS82 KMFL 011747
FLSMFL
FLOOD WARNING
NATIONAL WEATHER SERVICE MIAMI FL
1247 PM EST MON FEB 1 2016
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN FLORIDA..
FISHEATING CREEK NEAR PALMDALE AFFECTING GLADES COUNTY
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT ANY FLOODING TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
OFFICE.
DO NOT DRIVE VEHICLES THROUGH AREAS WHERE WATER COVERS THE ROAD.
STAY TUNED TO NOAA WEATHER RADIO FOR ADDITIONAL INFORMATION AND UPDATES.
&&
FLC043-020547-
/O.CON.KMFL.FL.W.0001.000000T0000Z-160203T1800Z/
/PLMF1.1.ER.160129T2315Z.160131T0700Z.160203T1200Z.NO/
1247 PM EST MON FEB 1 2016
THE FLOOD WARNING CONTINUES FOR
THE FISHEATING CREEK NEAR PALMDALE
* UNTIL WEDNESDAY AFTERNOON
* AT 12PM MONDAY THE STAGE WAS...7.2 FEET
* FLOOD STAGE IS 7.0 FEET
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST
* THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY WEDNESDAY EVENING.
* AT 7.0 FEET...THE ACCESS ROAD TO THE CAMPGROUND AND BATH HOUSE ARE FLOODED
* FLOOD HISTORY...THIS CREST COMPARES TO A PREVIOUS CREST OF 7.2 FEET ON SEP 3 2015.
&&
FLD OBSERVED FORECAST 7AM
LOCATION STG STG DAY TIME TUE WED THU
LAKE OKEECHOBEE/FISHEATING CREEK
PALMDALE 7 7.2 MON 12 PM 7.2 7.0 6.8
&&
LAT...LON 2690 8129 2695 8126 2698 8135 2693 8137
$$266
WGUS82 KMFL 020155
FLSMFL
FLOOD WARNING
NATIONAL WEATHER SERVICE MIAMI FL
855 PM EST MON FEB 1 2016
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN FLORIDA...
FISHEATING CREEK NEAR PALMDALE AFFECTING GLADES COUNTY
Fisheating Creek is still above flood stage, but is forecast to fall below
flood stage late Tuesday night or early Wednesday morning.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT ANY FLOODING TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANGEMENT. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
OFFICE.
DO NOT DRIVE VEHICLES THROUGH AREAS WHERE WATER COVERS THE ROAD.
STAY TUNED TO NOAA WEATHER RADIO FOR ADDITIONAL INFORMATION AND UPDATES.
&&
FLC043-021355-
/O.EXT.KMFL.FL.W.0001.000000T0000Z-160203T0000Z/
/PLMF1.1.ER.160129T2315Z.160131T0700Z.160202T1800Z.NO/
855 PM EST MON FEB 1 2016
THE FLOOD WARNING CONTINUES FOR
THE FISHEATING CREEK NEAR PALMDALE
* UNTIL TUESDAY EVENING
* AT 08PM MONDAY THE STAGE WAS...7.1 FEET
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST
* FLOOD STAGE IS 7.0 FEET
THIS CREST COMPARES TO A PREVIOUS CREST OF 7.2 FEET ON SEP 3 2015.
&&
FLD OBSERVED FORECAST 7AM
LOCATION STG STG DAY TIME TUE WED THU
LAKE OKEECHOBEE/FISHEATING CREEK
PALMDALE 7 7.1 MON 08 PM 7.0 6.7 6.4
&&
LAT...LON 2690 8129 2695 8126 2698 8135 2693 8137
$$208
WGUS82 KMFL 021548
FLSMFL
FLOOD WARNING
NATIONAL WEATHER SERVICE MIAMI FL
1048 AM EST TUE FEB 2 2016
...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN FLORIDA...
FISHEATING CREEK NEAR PALMDALE AFFECTING GLADES COUNTY
AFFECTING THE FOLLOWING COUNTIES IN FLORIDA...GLADES
HOWEVER THE RIVER IS FORECASTED TO REMAIN BANKFUL FOR
THE NEXT FEW DAYS...WHICH CAN KEEP WATER HIGH IN
ADJACENT SWAMPS NEAR THE CREEK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT ANY FLOODING TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANGEMENT. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
OFFICE.
DO NOT DRIVE VEHICLES THROUGH AREAS WHERE WATER COVERS THE ROAD.
STAY TUNED TO NOAA WEATHER RADIO FOR ADDITIONAL INFORMATION AND UPDATES.
&&
FLC043-021618-
/O.CAN.KMFL.FL.W.0001.000000T0000Z-160203T0000Z/
/PLMF1.1.ER.160129T2315Z.160131T0700Z.160202T0745Z.NO/
1048 AM EST TUE FEB 2 2016
FORECAST INFORMATION FOR
FISHEATING CREEK NEAR PALMDALE
* AT 10AM TUESDAY THE STAGE WAS...6.9 FEET
* NO FLOODING IS CURRENTLY FORECAST
* FLOOD STAGE IS 7.0 FEET
THIS CREST COMPARES TO A PREVIOUS CREST OF 7.2 FEET ON SEP 3 2015.
&&
FLD OBSERVED FORECAST 7AM
LOCATION STG STG DAY TIME WED THU FRI
LAKE OKEECHOBEE/FISHEATING CREEK
PALMDALE 7 6.9 TUE 10 AM 6.8 6.6 6.5
&&
LAT...LON 2690 8129 2695 8126 2698 8135 2693 8137
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Miami, FL wrote its last area forecast discussion before this river flood warning went out at Jan 28, 12:47 PM EST, 1 hour 41 minutes earlier.
Area forecast discussion, Jan 28, 12:47 PM EST, 1 hour 41 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIAMI FL
1247 PM EST THU JAN 28 2016
.AVIATION...WIDESPREAD LIGHT RAIN ACROSS THE REGION CURRENTLY
WITH INTERMITTENT MVFR CIGS AND VSBYS IN THE MODERATE SHOWERS.
BAND OF HEAVIER RAIN HAS SET UP ACROSS TMB-MIA-OPF WITH A FEW
OCCASIONALLY TRACKING INTO FLL. THIS BAND LOOKS TO GRADUALLY SHIFT
EAST AND OFFSHORE AFTER 20Z, BUT TEMPO LIFR CIGS/VSBYS ARE LIKELY
IN HEAVY SHOWERS.
SECONDARY BAND OF STRONGER SHOWERS AND STORMS EXPECTED TO ENTER S
FL AFTER 20-21Z WITH COLD FRONT AND PUSH OFFSHORE 03-04Z. MAY SEE
SOME GUSTS TO 40KTS WHEN THIS COMES THROUGH. BEHIND FRONT, GUSTY
NW WINDS EASING LATE TONIGHT WITH SKIES CLEARING TOWARDS DAYBREAK.
SOME MVFR CIGS MAY LINGER OVERNIGHT.
&&
.PREV DISCUSSION... /ISSUED 1118 AM EST THU JAN 28 2016/
UPDATE...BROAD AREA OF LOW PRESSURE OVER THE SOUTHEAST GULF THIS
MORNING, DEEPENING AHEAD OF THE TROUGH SWINGING THROUGH THE
WEST/CENTRAL GULF AND WITH THE 150KT MOVING THROUGH THE REGION.
MORNING SOUNDING SHOWS A COOLER AND LESS UNSTABLE SOUNDING THAN
YESTERDAY, ESPECIALLY IN THE LOWER LEVELS, LIKELY DUE TO THE
ONGOING RAIN. THE LACK OF INSTABILITY HAS SO FAR PREVENTED MANY
ROBUST UPDRAFTS FROM DEVELOPING, AS EVIDENCED BY THE RELATIVE LACK
OF LIGHTNING. THIS HAS MEANT THAT MOST CONVECTION HAS NOT BEEN
ABLE TO TAKE ADVANTAGE OF THE MODEST 0-1KM HELICITIES AROUND
150-200 M2/S2 ACROSS THE REGION.
THE DEEPER CONVECTIVE BAND THAT DEVELOPED THIS MORNING IS NOW
PUSHING OFF THE EAST COAST. THERE LOOKS TO BE A RELATIVE LULL IN
ACTIVITY THROUGH EARLY AFTERNOON WITH PATCHY LIGHT TO MODERATE
RAIN. THE NEXT CONCERN BEHIND THIS LINE WILL BE INTO THE
AFTERNOON HOURS AS MESOSCALE MODELS SHOW A BAND OF SHOWERS AND
STORMS DEVELOPING ALONG/JUST AHEAD OF THE COLD FRONT. VIS SAT
ALREADY SHOWS SOME CONVECTION DEVELOPING, THOUGH ITS STILL OUT OF
RANGE OF RADAR. THE WIND PROFILE IS EXPECTED TO BECOME MORE
UNIDIRECTIONAL WITH TIME, BUT LOW LEVEL WINDS REMAIN AROUND
35-45KTS, SO THE CONCERN MAY BE FOR MORE GUSTY STRAIGHT LINE
WINDS. AS WITH THIS MORNING HOWEVER, THE LIMITING FACTOR WILL BE
IF WE CAN GET THE INSTABILITY TO TAKE ADVANTAGE OF THESE WINDS. AT
THE MOMENT, THIS IS STILL VERY MUCH IN QUESTION.
AS THE EARLIER DISCUSSION STATED, THE HEAVY RAINFALL/THREAT CAN
NOT BE LOST IN ALL OF THIS WITH AN ADDITIONAL 1-3" POSSIBLE IN
SPOTS. WHILE MIAMI-DADE IS NOT CURRENTLY IN THE WATCH, THE BAND
CURRENTLY OVER THE COUNTY WILL HAVE TO BE MONITORED AS IT IS
BECOMING MORE WEST-EAST ORIENTED WITH TIME. THIS MAY SET UP A
TRAINING SITUATION ACROSS THE COUNTY INTO EARLY AFTERNOON.
HOWEVER, MIAMI-DADE HAS RECEIVED THE LEAST AMOUNT OF RAIN.
&&
.PRELIMINARY POINT TEMPS/POPS...
WEST PALM BEACH 58 72 48 74 / 70 10 0 0
FORT LAUDERDALE 57 72 52 73 / 60 10 0 0
MIAMI 61 72 52 74 / 60 10 0 0
NAPLES 56 68 46 72 / 50 10 0 0
&&
.MFL WATCHES/WARNINGS/ADVISORIES...
FL...FLOOD WATCH UNTIL 10 PM EST THIS EVENING FOR FLZ067-068-071-072-
168-172.
FLOOD WATCH UNTIL 7 PM EST THIS EVENING FOR FLZ063-066-069-070.
AM...SMALL CRAFT ADVISORY UNTIL 7 PM EST SATURDAY FOR AMZ630-650-651-
670-671.
GM...SMALL CRAFT ADVISORY UNTIL 1 PM EST SATURDAY FOR GMZ656-657-676.
&&Hazardous weather outlook, Jan 28, 1:08 PM EST, 1 hour 20 minutes before
HAZARDOUS WEATHER OUTLOOK FOR SOUTH FLORIDA NATIONAL WEATHER SERVICE MIAMI FL 108 PM EST THU JAN 28 2016 AMZ610-630-650-651-670-671-FLZ063-066>075-168-172>174-GMZ656-657-676- 290200- LAKE OKEECHOBEE-BISCAYNE BAY- COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT 20 NM- COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM- WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM 20 NM TO 60 NM- WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM 20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS-GLADES-HENDRY- INLAND PALM BEACH-METRO PALM BEACH-COASTAL COLLIER-INLAND COLLIER- INLAND BROWARD-METRO BROWARD-INLAND MIAMI DADE-METRO MIAMI DADE- MAINLAND MONROE-COASTAL PALM BEACH-COASTAL BROWARD- COASTAL MIAMI DADE-FAR SOUTH MIAMI DADE- COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM- COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT 20 NM- GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM 20 TO 60 NM- 108 PM EST THU JAN 28 2016 ...STRONG THUNDERSTORMS/HEAVY RAINFALL POSSIBLE THROUGH THIS EVE... ...FLOOD WATCH FOR MUCH OF THE FORECAST AREA... ...SMALL CRAFT ADVISORIES IN EFFECT LATER TODAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA. .DAY ONE...THIS AFTERNOON AND TONIGHT THUNDERSTORMS: A LINE OF THUNDERSTORMS IS EXPECTED TO MOVE THROUGH SOUTH FLORIDA LATE THIS AFTERNOON AND EVENING AS THE COLD FRONT APPROACHES. DAMAGING WIND GUSTS MAY OCCUR ALONG THIS LINE AND AN ISOLATED TORNADO CANNOT BE RULED OUT. TORNADOES: ISOLATED TORNADOES ARE POSSIBLE ACROSS THE REGION WITH STRONGER SHOWERS AND STORMS THROUGH THIS EVENING. WIND: A LINE OF STORMS IS EXPECTED TO MOVE THROUGH SOUTH FLORIDA LATE THIS AFTERNOON AND EVENING. STRONGER STORMS IN THIS LINE MAY PRODUCE DAMAGING WIND GUSTS TO 60 MPH. A SMALL CRAFT ADVISORY IS IN EFFECT FOR THE GULF AND ATLANTIC WATERS WITH SUSTAINED WINDS NEAR 25 MPH. WATERSPOUTS: ISOLATED WATERSPOUTS ARE POSSIBLE ACROSS ALL THE SOUTH FLORIDA WATERS. FLOODING: A FLOOD WATCH HAS BEEN ISSUED FOR MUCH OF THE AREA. PERIODS OF MODERATE TO HEAVY RAINFALL WILL CONTINUE INTO THIS AFTERNOON, WITH A SECONDARY LINE OF STRONG THUNDERSTORMS WITH LOCALLY HEAVIER RAINFALL POSSIBLE LATE THIS AFTERNOON. FLOOD PRONE AREAS AND ROADWAYS MORE SUSCEPTIBLE TO HIGH WATER TODAY. RIP CURRENTS: THERE IS A MODERATE RISK OF RIP CURRENTS ALONG THE ATLANTIC AND GULF BEACHES. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY SMALL CRAFT ADVISORIES REMAIN IN EFFECT THROUGH FRIDAY AND HAZARDOUS SEAS ARE EXPECTED. APPARENT TEMPERATURES MAY FALL BELOW 45F ACROSS PARTS OF THE INTERIOR AND WEST COAST SATURDAY MORNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NECESSARY TODAY. FOR MORE INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN MIAMI WEBSITE AT WWW.WEATHER.GOV/MIAMI.
In the hours before
Special weather statement, Jan 28, 8:49 AM EST, 5 hours 39 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIAMI FL 849 AM EST THU JAN 28 2016 FLZ071>073-281430- INLAND MIAMI-DADE COUNTY FL-INLAND BROWARD COUNTY FL- METRO BROWARD COUNTY FL- 849 AM EST THU JAN 28 2016 ...SIGNIFICANT WEATHER ADVISORY FOR THE DEVELOPMENT OF FUNNEL CLOUDS FOR SOUTH CENTRAL BROWARD AND NORTH CENTRAL MIAMI-DADE COUNTIES UNTIL 930 AM EST... * AT 847 AM EST...DOPPLER RADAR WAS TRACKING A STRONG STORM WITH ROTATION...CAPABLE OF PRODUCING A FUNNEL CLOUD 9 MILES SOUTHWEST OF INTERSECTION KROME AND U.S. 27...OR 14 MILES SOUTHWEST OF MIRAMAR...MOVING NORTHEAST AT 20 MPH. THIS STRONG STORM WILL BE NEAR... INTERSECTION KROME AND U.S. 27 AROUND 920 AM EST. PEMBROKE PINES AROUND 930 AM EST. PRECAUTIONARY/PREPAREDNESS ACTIONS... FUNNEL CLOUDS OCCASIONALLY TOUCH DOWN AND PRODUCE TORNADOES. MOVE INDOORS AND STAY AWAY FROM WINDOWS. STAY INFORMED AND ALERT IN CASE WARNINGS BECOME NECESSARY. && LAT...LON 2583 8060 2592 8065 2609 8041 2587 8040 TIME...MOT...LOC 1347Z 236DEG 16KT 2589 8057 PS
Special weather statement, Jan 28, 9:17 AM EST, 5 hours 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
917 AM EST THU JAN 28 2016
FLZ071-072-281500-
INLAND BROWARD COUNTY FL-METRO BROWARD COUNTY FL-
917 AM EST THU JAN 28 2016
...SIGNIFICANT WEATHER ADVISORY FOR THE DEVELOPMENT OF FUNNEL CLOUDS
FOR CENTRAL BROWARD COUNTY UNTIL 1000 AM EST...
* AT 917 AM EST...DOPPLER RADAR WAS TRACKING A LINE OF STRONG STORMS
WITH ROTATION...CAPABLE OF PRODUCING FUNNEL CLOUDS ALONG A LINE
EXTENDING FROM NEAR WESTON TO NEAR INTERSECTION KROME AND U.S.
27...AND MOVING NORTHEAST AT 25 MPH.
* LOCATIONS IMPACTED INCLUDE...
PEMBROKE PINES...MIRAMAR...CORAL SPRINGS...DAVIE...PLANTATION...
SUNRISE...TAMARAC...WESTON...COOPER CITY...SAWGRASS MILLS MALL...
SUNSHINE ACRES...INTERSECTION I-75 AND GRIFFIN ROAD...ROYAL PALM
RANCHES...PINE ISLAND RIDGE AND MARKHAM PARK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FUNNEL CLOUDS OCCASIONALLY TOUCH DOWN AND PRODUCE TORNADOES. MOVE
INDOORS AND STAY AWAY FROM WINDOWS. STAY ALERT IN CASE WARNINGS
BECOME NECESSARY.
&&
LAT...LON 2597 8031 2596 8049 2606 8052 2626 8028
2599 8028
TIME...MOT...LOC 1417Z 217DEG 22KT 2606 8045 2599 8043
PSLocal storm report, Jan 28, 12:00 PM EST, 2 hours 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
1200 PM EST THU JAN 28 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1035 AM TORNADO 1 SW OCEAN RIDGE 26.52N 80.06W
01/28/2016 PALM BEACH FL FIRE DEPT/RESCUE
REPORTS FROM MULTIPLE SOURCES OF TREE AND POWER LINE
DAMAGE FROM DELRAY BEACH TO BOYNTON BEACH AND OCEAN
RIDGE. LIKELY CAUSED BY TORNADO WHICH MOVED N-NE FROM
ATLANTIC AVENUE AND HOMEWOOD BLVD TO ALONG SOUTH FEDERAL
HIGHWAY IN BOYNTON BEACH. A SURVEY TEAM WILL LIKELY NOT
BE SENT TO AREA AS MEDIA AND LOCAL OFFICIALS ARE
PROVIDING SPECIFIC DAMAGE AND LOCATION INFORMATION.
BASED ON CURRENT REPORTS... DAMAGE WOULD BE CONSISTENT
WITH AN EF-0. UPDATES WILL BE PROVIDED AS MORE
INFORMATION IS GATHERED.
&&
EVENT NUMBER MFL1600133
MOLLEDAThe office that day
Everything else NWS Miami, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 27, 7:24 PM EST | Special Marine Warning | MFL | 66 min | |
| Jan 28, 3:53 AM EST | Flood Watch | MFL | Broward, Collier, Glades, Hendry, Palm Beach | 17 hr |
| Jan 28, 4:02 AM EST | Special Marine Warning | MFL | 43 min | |
| Jan 28, 4:05 AM EST | Small Craft Advisory | MFL | 33 hr | |
| Jan 28, 4:33 AM EST | Special Marine Warning | MFL | 42 min | |
| Jan 28, 4:51 AM EST | Special Marine Warning | MFL | 24 min | |
| Jan 28, 5:14 AM EST | Special Marine Warning | MFL | 61 min | |
| Jan 28, 5:17 AM EST | Special Marine Warning | MFL | 58 min | |
| Jan 28, 5:32 AM EST | Special Weather Statement | MFL | Monroe | 43 min |
| Jan 28, 6:09 AM EST | Special Marine Warning | MFL | 51 min | |
| Jan 28, 8:49 AM EST | Special Weather Statement | MFL | Broward | 41 min |
| Jan 28, 9:17 AM EST | Special Weather Statement | MFL | Broward | 43 min |
| Jan 28, 10:35 AM EST | Tornado Warning | MFL | Palm Beach | 13 min |
| Jan 28, 10:44 AM EST | Special Marine Warning | MFL | 91 min | |
| Jan 28, 10:52 AM EST | Special Marine Warning | MFL | 38 min | |
| Jan 28, 11:10 AM EST | Special Marine Warning | MFL | 35 min | |
| Jan 28, 12:16 PM EST | Special Marine Warning | MFL | 29 min | |
| Jan 28, 12:47 PM EST | Special Marine Warning | MFL | 88 min | |
| Jan 28, 4:35 PM EST | Special Marine Warning | MFL | 55 min | |
| Jan 28, 5:26 PM EST | Special Marine Warning | MFL | 64 min | |
| Jan 28, 6:04 PM EST | Special Weather Statement | MFL | Collier | 41 min |
Nearby
River Flood Warnings in Florida, 2016Every river flood warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.